| Model Number |
97713 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who was implanted with an implantable neurostimulator (ins).Ts reviewed when patient will trigger eri and eos.Rep states patient is at 3.84v.Rep states the patient has normal impedances, but two electrodes that are at 3635 and 4388 ohms.Rep states their programming was using these electrodes, but the patient was experiencing intermittent interruptions in their therapy.Since being re-programmed, this is no longer occurring.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
Additional information from the rep indicated that the cause of the interruptions in therapy was slightly elevated impedances.Reprogramming around elevated impedances and maintained needed coverage.Issue was resolved.